On the uniqueness of summable trigonometric series and integrals

Torbjörn Hedberg Institut Mittag-Leffler, Högskolenheten, Luleå, Sweden

TBD mathscidoc:1701.332348

Arkiv for Matematik, 9, (1), 223-241, 1971.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 381 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{torbjörn1971on,
  title={On the uniqueness of summable trigonometric series and integrals},
  author={Torbjörn Hedberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447783509157},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={223-241},
  year={1971},
}
Torbjörn Hedberg. On the uniqueness of summable trigonometric series and integrals. 1971. Vol. 9. In Arkiv for Matematik. pp.223-241. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447783509157.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved